# SDR SWAA2024022742622

- Difficulty date: January 19, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FUELING STATION PANEL 621GB; FUELING GAUGE BRACKET IS CORRODED<[01] REPLACED REFUEL PANEL (P15) PER AMM 28-21-00-000-801; AMM 28-21-00-400-801 STEP 3.A THRU 3.G. PERFORMED GOOD BONDIG CHECK RECORDING VALUE 1.48 MILLIOHMS MULTIMETER CAL ID ATS2812 DUE DATE 11/2024;[02] VERIFIED CORRECTION ACTION ITEM 1 AND MEASUREMENT TABLE; OPS/TEST DUE.;[03] REPLACED REFUEL PANEL AND PERFORMED REFUEL PANEL INSTALLATION TEST IAW AMM 28-21-00-000-801; AMM 28-21-00-400-801 STEP 3.A THRU 3.H TEST CHECK GOOD;[04] VERIFIED CORRECTIVE ACTION 3. JOB COMPLETE.
